# SDR TRBA20121021002

- Difficulty date: October 21, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N425MJ
- Make and model: Aerosp ATR72
- Aircraft serial: 425
- Aircraft time: 31,377 hours, 34,977 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT AT 17,000 FT IN CRUISE, ACFT WENT INTO A PARTIAL NR 1 ENGINE FAILURE.  ACFT YAWED LEFT, RECEIVED AN ELEC ON CAP, TORQUE AND NP WENT BELOW 40 PERCENT.  AFTER 30-20 SECS OR 50 FULL POWER CAME BACK ONLINE BY ITSELF.  LANDED WITHOUT INCIDENT.   ERASED NR 1 ENGINE EEC MEMORY IAW JIC 73-23-00 PRO 10010, PERFORMED ENGINE 1 RUN CHECK AND COULD NOT DUPLICATE WRITE UP.  ENGINE RUNNING GOOD, NO DEFECTS NOTED.  THE ACFT WAS RETURNED TO SERVICE.
